Accessibility navigation


Contractive inequalities for Bergman spaces and multiplicative Hankel forms

Bayart, F., Brevig, O. F., Haimi, A., Ortega-Cerdà, J. and Perfekt, K.-M. (2019) Contractive inequalities for Bergman spaces and multiplicative Hankel forms. Transactions of the American Mathematical Society, 371 (1). pp. 681-707. ISSN 1088-6850

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

544kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1090/tran/7290

Abstract/Summary

We consider sharp inequalities for Bergman spaces of the unit disc, establishing analogues of the inequality in Carleman's proof of the isoperimetric inequality and of Weissler's inequality for dilations. By contractivity and a standard tensorization procedure, the unit disc inequalities yield corresponding inequalities for the Bergman spaces of Dirichlet series. We use these results to study weighted multiplicative Hankel forms associated with the Bergman spaces of Dirichlet series, reproducing most of the known results on multiplicative Hankel forms associated with the Hardy spaces of Dirichlet series. In addition, we find a direct relationship between the two type of forms which does not exist in lower dimensions. Finally, we produce some counter-examples concerning Carleson measures on the infinite polydisc.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:71182
Publisher:American Mathematical Society

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation